# SDR COEA2011122248801

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53575112204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  RT CREASE BEAM WEB 28D - 29 IS CORRODED ON THE UPPER AND LOWER SURFACES (LENGTH 2", WIDTH 3").  REMOVED CORROSION, INSTALLED NEW RT CREASE BEAM WEB FR 28D - 29 IAW ATR72 SRM.
